Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 149–150 (Mi umn282)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On singularities of affine fibrations of certain types

M. V. Ruzhansky

University of Edinburgh

DOI: https://doi.org/10.4213/rm282

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:2, 353–354

Bibliographic databases:

MSC: Primary 32D15, 32H99, 58J40; Secondary 35S30, 47B99
Accepted: 26.01.2000

Citation: M. V. Ruzhansky, “On singularities of affine fibrations of certain types”, Uspekhi Mat. Nauk, 55:2(332) (2000), 149–150; Russian Math. Surveys, 55:2 (2000), 353–354

Citation in format AMSBIB
\Bibitem{Ruz00}
\by M.~V.~Ruzhansky
\paper On singularities of affine fibrations of certain types
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn282}
\crossref{https://doi.org/10.4213/rm282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781076}
\zmath{https://zbmath.org/?q=an:0966.32006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..353R}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 353--354
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034398610}


Linking options:
  • http://mi.mathnet.ru/eng/umn282
  • https://doi.org/10.4213/rm282
  • http://mi.mathnet.ru/eng/umn/v55/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ruzhansky, David Damanik, Andrei Martinez Finkelshtein, Alex Iosevich, Vitali Vougalter, Yang Wang, Man Wah Wong, “An Open Problem in Complex Analytic Geometry Arising in Harmonic Analysis”, Math. Model. Nat. Phenom, 8:1 (2013), 230  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:206
    Full text:132
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022